# SDR DALA2021111206975

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2014933) DURING INSPECTION FOUND GOUGE IN FRAME SPLICE NEAR TO SIDEWALL STRAP (B STATION 727I, BTW S24 AND S25R APROX) C2. FRAME SPLICE NEAR TO SIDEWALL STRAP (B STA 727I, BTW S24 AND S25R APROX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
